Alert archive / Kentucky / Tornado Warnings in 2026

Tornado Warning 7, NWS Louisville, KY

March 15, 20266 counties in Kentucky

NWS Louisville, KY issued this tornado warning at Mar 15, 2026, 11:42 PM EDT for 6 counties in Kentucky. It was in force for 48 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 11:42 PM EDT (03:42 UTC)
Expired
Mar 16, 2026, 12:30 AM EDT
In force
48 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hardin County, KY, Hart County, KY, Larue County, KY, Marion County, KY, Nelson County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 51 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 11:42 PM EDTTSTM WND DMG2 Ne Cecilia, KYRailroad crossing gate broken off hinges on Hayden School Road.
Mar 15, 11:42 PM EDTTSTM WND DMG2 Ne Cecilia, KYRailroad crossing gate broken off hinges on Hayden School Road.
Mar 15, 11:45 PM EDTTSTM WND GST 582 Ne Cecilia, KYMeasured at KEKX. Report time of 20 minutes. Peak gust likely occurred before the standard 55 after. Estimated at 45 after from radar.
Mar 15, 11:45 PM EDTTSTM WND GST 582 Ne Cecilia, KYMeasured at KEKX. Report time of 20 minutes. Peak gust likely occurred before the standard 55 after. Estimated at 45 after from radar.
Mar 16, 12:05 AM EDTTSTM WND DMG1 N Bardstown, KYTrees down along West Halstead Ave and West Forrest Ave.
Mar 16, 12:05 AM EDTTSTM WND DMGBardstown, KYTrees down on East Halstead Ave and Moore Ave as well as East Forrest Ave.
Mar 16, 12:06 AM EDTTSTM WND DMG3 N Balltown, KYBarn roofing and sheet metal were tossed NE in the direction of storm motion. Winds were estimated at 80 mph.
Mar 16, 12:15 AM EDTTSTM WND GST 632 W Bardstown, KYAWOS station KBRY Bardstown.
Mar 16, 12:15 AM EDTTSTM WND GST 632 W Bardstown, KYAWOS station KBRY Bardstown.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 8:26 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
536 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

047 
WFUS53 KLMK 160342
TORLMK
KYC093-099-123-155-179-229-160430-
/O.NEW.KLMK.TO.W.0007.260316T0342Z-260316T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1142 PM EDT Sun Mar 15 2026

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  Nelson County in central Kentucky...
  Larue County in central Kentucky...
  Northwestern Marion County in central Kentucky...
  North central Hart County in central Kentucky...
  Southwestern Washington County in central Kentucky...
  Southeastern Hardin County in central Kentucky...

* Until 1230 AM EDT/1130 PM CDT/.

* At 1142 PM EDT/1042 PM CDT/, severe thunderstorms capable of
  producing a tornado were located along a line extending from 8
  miles west of Elizabethtown to 14 miles east of Leitchfield to 7
  miles west of Munfordville, moving northeast at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Elizabethtown around 1145 PM EDT.
  Hodgenville around 1155 PM EDT.
  Bardstown around 1205 AM EDT.

Other locations impacted by these tornadic storms include Boundary
Oak, Dant, Booker, Bellwood, Croakes, Balltown, Glendale,
Nelsonville, Priceville, and Bourbon Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3747 8601 3770 8603 3796 8524 3777 8530
      3760 8538 3747 8562 3747 8563 3743 8568
      3729 8603
TIME...MOT...LOC 0342Z 242DEG 58KT 3769 8603 3749 8601 3728 8603 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
4 follow-up statements
045 
WWUS53 KLMK 160354
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1154 PM EDT Sun Mar 15 2026

KYC093-099-123-155-179-229-160430-
/O.CON.KLMK.TO.W.0007.000000T0000Z-260316T0430Z/
Nelson KY-Larue KY-Marion KY-Hart KY-Washington KY-Hardin KY-
1154 PM EDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT/1130 PM CDT/
FOR NELSON...LARUE...NORTHWESTERN MARION...NORTH CENTRAL HART...
SOUTHWESTERN WASHINGTON AND SOUTHEASTERN HARDIN COUNTIES...

At 1154 PM EDT/1054 PM CDT/, a severe squall line capable of
producing both tornadoes and extensive straight line wind damage was
located along a line extending from near Elizabethtown to near
Hodgenville to near Munfordville, moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Hodgenville around 1200 AM EDT.
  Bardstown around 1210 AM EDT.

Other locations impacted by these tornadic storms include Boundary
Oak, Dant, Booker, Bellwood, Croakes, Balltown, Nelsonville, Bourbon
Springs, Tanner, and Tunnel Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3753 8585 3775 8588 3796 8524 3777 8530
      3760 8538 3747 8562 3747 8563 3743 8568
      3734 8590
TIME...MOT...LOC 0354Z 242DEG 58KT 3776 8586 3756 8584 3735 8586 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
370 
WWUS53 KLMK 160403 RRA
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1203 AM EDT Mon Mar 16 2026

KYC093-099-160413-
/O.CAN.KLMK.TO.W.0007.000000T0000Z-260316T0430Z/
Hart KY-Hardin KY-
1203 AM EDT Mon Mar 16 2026

...THE TORNADO WARNING FOR NORTHEASTERN HART AND SOUTHEASTERN HARDIN
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM EDT for central
Kentucky.

&&

LAT...LON 3759 8568 3782 8567 3796 8524 3777 8530
      3760 8538 3747 8562 3747 8563
TIME...MOT...LOC 0403Z 239DEG 57KT 3786 8563 3766 8561 3745 8563 

$$

KYC123-155-179-229-160430-
/O.CON.KLMK.TO.W.0007.000000T0000Z-260316T0430Z/
Nelson KY-Larue KY-Marion KY-Washington KY-
1203 AM EDT Mon Mar 16 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
NELSON...CENTRAL LARUE...NORTHWESTERN MARION AND SOUTHWESTERN
WASHINGTON COUNTIES...

At 1203 AM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 9 miles west of Bardstown to 9 miles northeast of
Hodgenville to 14 miles northwest of Greensburg, moving northeast at
65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Bardstown around 1210 AM EDT.

Other locations impacted by these tornadic storms include Lyons,
Howardstown, Dant, Samuels Field Airport, Booker, Nerinx, Bellwood,
Botland, Withrow, and Croakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3759 8568 3782 8567 3796 8524 3777 8530
      3760 8538 3747 8562 3747 8563
TIME...MOT...LOC 0403Z 239DEG 57KT 3786 8563 3766 8561 3745 8563 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
652 
WWUS53 KLMK 160417
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1217 AM EDT Mon Mar 16 2026

KYC123-160427-
/O.CAN.KLMK.TO.W.0007.000000T0000Z-260316T0430Z/
Larue KY-
1217 AM EDT Mon Mar 16 2026

...THE TORNADO WARNING FOR CENTRAL LARUE COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 AM EDT for central
Kentucky.

&&

LAT...LON 3769 8547 3788 8546 3796 8524 3777 8530
      3760 8538 3754 8550
TIME...MOT...LOC 0417Z 242DEG 58KT 3795 8542 3775 8540 3754 8542 

$$

KYC155-179-229-160430-
/O.CON.KLMK.TO.W.0007.000000T0000Z-260316T0430Z/
Nelson KY-Marion KY-Washington KY-
1217 AM EDT Mon Mar 16 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT FOR
NORTHEASTERN NELSON...NORTHWESTERN MARION AND SOUTHWESTERN WASHINGTON
COUNTIES...

At 1217 AM EDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from 7 miles southwest of Taylorsville to near
Bardstown to 9 miles west of Lebanon, moving northeast at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These tornadic storms will remain over mainly rural areas of
northeastern Nelson, northwestern Marion and southwestern Washington
Counties, including the following locations... Loretto, Saint
Francis, Dant, East Bardstown, Bloomfield, Booker, Nerinx, Maud,
Botland, and Croakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3769 8547 3788 8546 3796 8524 3777 8530
      3760 8538 3754 8550
TIME...MOT...LOC 0417Z 242DEG 58KT 3795 8542 3775 8540 3754 8542 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
765 
WWUS53 KLMK 160427
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1227 AM EDT Mon Mar 16 2026

KYC155-179-229-160437-
/O.EXP.KLMK.TO.W.0007.000000T0000Z-260316T0430Z/
Nelson KY-Marion KY-Washington KY-
1227 AM EDT Mon Mar 16 2026

...THE TORNADO WARNING FOR NORTHEASTERN NELSON...NORTHWESTERN MARION
AND SOUTHWESTERN WASHINGTON COUNTIES WILL EXPIRE AT 1230 AM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 AM EDT for central
Kentucky.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.

&&

LAT...LON 3769 8547 3788 8546 3796 8524 3777 8530
      3760 8538 3754 8550
TIME...MOT...LOC 0427Z 242DEG 58KT 3801 8528 3781 8526 3760 8528 

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 15, 7:48 PM EDT, 3 hours 54 minutes earlier. Its key messages:

  • * Strong winds from the south continue this afternoon with gusts of 40-50 mph. Some isolated areas of 50+ mph will be possible. * A robust cold front will push across the region tonight and early Monday morning. A line of strong to severe thunderstorms will accompany the front with a damaging wind threat. Tornadoes will also be possible. * Rapid drop in temperatures early Monday morning, with scattered snow showers expected Monday. Light snow accumulations will be possible. * Much colder conditions are expected for Monday and Tuesday. Wind chills in the single digits and teens for Tuesday morning.
Area forecast discussion, Mar 15, 7:48 PM EDT, 3 hours 54 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
748 PM EDT Sun Mar 15 2026

...Updated Aviation Discussion...

.KEY MESSAGES...

* Strong winds from the south continue this afternoon with gusts of
  40-50 mph. Some isolated areas of 50+ mph will be possible.

* A robust cold front will push across the region tonight and early
  Monday morning. A line of strong to severe thunderstorms will
  accompany the front with a damaging wind threat. Tornadoes will
  also be possible.

* Rapid drop in temperatures early Monday morning, with scattered
  snow showers expected Monday. Light snow accumulations will be
  possible.

* Much colder conditions are expected for Monday and Tuesday. Wind
  chills in the single digits and teens for Tuesday morning.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 314 PM EDT Sun Mar 15 2026

Strong, deep S/SW flow is in place ahead of a deepening low pressure
system moving across the Midwest. A potent mid/upper level trough
will continue to dig over the Midwest and MS Valley through tonight,
while a sub-990 mb sfc low lifts northeast over Lower MI. We have
seen widespread 40-50 mph gusts out of the south today, with brief
gusts of 50-60 mph across southern IN and northern KY. We did
consider an upgrade to a High Wind Warning for 60+ mph damaging
gusts, but the strongest gradient winds were occurring 17-18Z and
current ASOS/AWOS/KY Mesonet obs are all in the 35-50 mph range. The
strongest core of the LLJ also continues to lift northeast across
central IN.

This afternoon, a thin QLCS is pushing east across central MO along
the cold front. This line of very gusty showers and thunderstorms is
still expected to sweep west to east across central KY and southern
IN between 9 PM EDT - 3 AM EDT tonight. The low-level moisture
quality and sfc-based instability still look marginal (up to 250-500
J/kg SBCAPE), but the wind damage threat should be taken seriously.
The southerly LLJ ramps up significantly tonight immediately ahead
of the convective line, with 60-70 kts noted in the 1-3 km layer.
With increased turbulent mixing and convective downdrafts, scattered
to numerous instances of wind damage are expected along the leading
edge of the QLCS. Isolated 70+ mph gusts will be possible,
especially with any bows or surges along the line. Tornadoes are
also possible, but the tornado potential will be limited by the
overnight timing and waning sfc-based instability as the line pushes
east.

Showers are expected to clear the Bluegrass Region around 4 AM EDT,
with strong westerly cold air advection behind the cold front.
Expect a brief lull in precipitation, with rapidly falling
temperatures and gusty westerly winds of 25-35 mph. The upper trough
swings overhead on Monday, with wrap-around moisture pivoting across
IN and central KY. Steepening lapse rates and a cooling/moistening
profile up through 700 mb will yield scattered snow showers late
Monday morning through the afternoon hours. A quick dusting of
accumulation will be possible, perhaps up to an inch in very
localized swaths. Temperatures will struggle in the 30s through the
daytime in the CAA regime.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 314 PM EDT Sun Mar 15 2026

It will remain somewhat breezy Monday night as temperatures fall
through the 20s, evening dropping into the mid/upper teens early
Tuesday morning across southern IN and north-central KY. Wind chills
in the single digits and teens are likely Tuesday morning.

High pressure builds across the region on Tuesday, and afternoon
temps will recover into the low to mid 30s. It will remain chilly
into Tuesday night, with lows in the low to mid 20s. Increasing SW
winds and WAA will help boost temperatures into the mid 40s to mid
50s on Wednesday ahead of a weak clipper. This system could spread
light rain and snow as far south as southern IN and central KY.
Relatively drier and warmer weather is expected heading into late
week.

&&

.AVIATION /00Z TAFS THROUGH 06Z TUESDAY/...
Issued at 745 PM EDT Sun Mar 15 2026

Winds will remain strong out of the south ahead of the approaching
cold front. Radar mosaic shows a line of strong to severe storms
working westward. Currently this line stretches from KCMI to KMVN
with another area of development out ahead of this approaching line.
These two areas merge with a main line working from HNB around 02z
to SDF/BWG around 04z to LEX/RGA around 06z. The storms themselves
could have strong damaging winds of over 50-60kts. Winds will remain
gusty with lingering rain and then a change over to snow as colder
air moves in. There may be a period of dry air with this but winds
will shift from the south to the west as the boundary moves through.
Scattered light snow along with gusty winds will be around during
the day with lingering MVFR CIG that arrive behind the passing front
during the overnight into tomorrow morning. Could see CIG return to
VFR after 18z tomorrow.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.
IN...Wind Advisory until 8 AM EDT /7 AM CDT/ Monday for INZ076>079-
     083-084-089>092.

&&

SHORT TERM...EBW
LONG TERM...EBW
AVIATION...BTN
Hazardous weather outlook, Mar 15, 3:50 PM EDT, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
350 PM EDT Sun Mar 15 2026

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-162000-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-
Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion-
Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
350 PM EDT Sun Mar 15 2026 /250 PM CDT Sun Mar 15 2026/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Strong winds from the south are expected this afternoon and evening,
with peak wind gusts of 40 to 50 mph.

A line of strong to severe thunderstorms will push west to east
across the area between 9 PM EDT tonight and 4 AM EDT Monday.
Damaging winds are the primary severe weather hazard, but tornadoes
will also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Light snow accumulations are possible on Monday with conditions
becoming much colder Monday morning. Single digit wind chills are
possible early Tuesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms will move east at 55 to 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW

In the hours before

Local storm report, Mar 15, 11:11 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1111 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     Tstm Wnd Gst     2 WSW Woodbury          37.16N 86.67W
03/15/2026  M68 MPH          Butler             KY   Mesonet

&&

SRW
Local storm report, Mar 15, 11:32 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1132 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     Tstm Wnd Gst     3 WSW Leitchfield       37.46N 86.34W
03/15/2026  M62 MPH          Grayson            KY   Mesonet

            Mesonet station BLRK Leitchfield 3 W.

&&

SRW
Local storm report, Mar 15, 11:36 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
1136 PM EDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     Tstm Wnd Dmg     Leitchfield             37.48N 86.29W
03/15/2026                   Grayson            KY   Emergency Mngr

            Multiple trees down in Leitchfield and about
            1400 customers without power.

&&

SRW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 10:23 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio52 min
Mar 15, 10:38 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade37 min
Mar 15, 10:39 PM EDTSevere Thunderstorm Warning Considerable damage threatLMKButler, Edmonson, Grayson, Logan, Simpson, Warren51 min
Mar 15, 10:42 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Ohio33 min
Mar 15, 10:53 PM EDTTornado WarningLMKButler, Edmonson, Grayson, Hardin, Hart, Ohio52 min
Mar 15, 10:59 PM EDTTornado WarningLMKButler, Edmonson, Grayson, Hart, Logan, Warren46 min
Mar 15, 11:13 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Hardin, Meade, Ohio47 min
Mar 15, 11:16 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Butler, Edmonson, Grayson, Hardin and 5 more44 min
Mar 15, 11:22 PM EDTTornado WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Meade, Nelson38 min
Mar 15, 11:44 PM EDTSevere Thunderstorm Warning Destructive damage threatLMKBullitt, Hardin, Jefferson, Meade31 min
Mar 15, 11:46 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Metcalfe, Simpson and 1 more44 min
Mar 15, 11:49 PM EDTSevere Thunderstorm WarningLMKJefferson26 min
Mar 15, 11:59 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Nelson, Shelby, Spencer31 min
Mar 16, 12:07 AM EDTTornado WarningLMKBullitt, Franklin, Henry, Jefferson, Shelby, Spencer23 min
Mar 16, 12:11 AM EDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby, Trimble49 min
Mar 16, 12:15 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKAnderson, Franklin, Larue, Marion, Mercer, Nelson and 5 more45 min
Mar 16, 12:26 AM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Scott, Shelby34 min
Mar 16, 12:26 AM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Cumberland, Green, Metcalfe and 2 more49 min
Mar 16, 12:55 AM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Franklin, Garrard, Harrison and 5 more50 min
Mar 16, 1:04 AM EDTTornado WarningLMKAdair, Russell41 min
Mar 16, 1:13 AM EDTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more47 min
Mar 16, 1:20 AM EDTTornado WarningLMKClinton, Cumberland, Monroe28 min
Mar 16, 1:29 AM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln46 min

Nearby

Tornado Warnings in Kentucky, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.